Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 84, NWS Milwaukee, WI

October 10, 2015

NWS Milwaukee, WI issued this small craft advisory at Oct 10, 2015, 3:35 PM CDT. It took effect at Oct 11, 2015, 4:00 AM CDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Oct 10, 2015, 3:35 PM CDT (20:35 UTC)
In effect from
Oct 11, 2015, 4:00 AM CDT
Expired
Oct 12, 2015, 7:00 PM CDT
In force
39 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

678 
WHUS73 KMKX 102035
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT SAT OCT 10 2015

...GUSTY WINDS AND BUILDING WAVES SUNDAY INTO MONDAY NIGHT...

.A TIGHT PRESSURE GRADIENT WILL LINGER SUNDAY INTO MONDAY NIGHT
ACROSS THE AREA...AS A STRONG COLD FRONT APPROACHES AND THEN MOVES
EASTWARD THROUGH THE REGION. GUSTY SOUTHWEST WINDS SUNDAY INTO
SUNDAY NIGHT WILL VEER WEST TO NORTHWEST MONDAY INTO MONDAY NIGHT.
HIGH WAVES WILL DEVELOP TOWARD THE OPEN WATERS SUNDAY INTO MONDAY. 

LMZ643>646-110445-
/O.NEW.KMKX.SC.Y.0084.151011T1500Z-151013T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
335 PM CDT SAT OCT 10 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 7 AM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO
7 AM CDT TUESDAY. 

* WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS SUNDAY...LINGERING
  SUNDAY NIGHT BEFORE VEERING WEST TO NORTHWEST MONDAY INTO MONDAY
  NIGHT. GUSTS TO 30 KNOTS ARE POSSIBLE MONDAY INTO MONDAY
  EVENING.

* WAVES: BUILDING TO 3 TO 5 FEET SUNDAY INTO MONDAY...WITH 4 TO 6
  FOOT WAVES POSSIBLE SUNDAY NIGHT NORTH OF PORT WASHINGTON. WAVES
  SUBSIDING TO 2 TO 4 FEET MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
8 follow-up statements
073 
WHUS73 KMKX 110210
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
910 PM CDT SAT OCT 10 2015

...GUSTY WINDS AND BUILDING WAVES SUNDAY INTO MONDAY NIGHT...

.A TIGHT PRESSURE GRADIENT WILL LINGER SUNDAY INTO MONDAY NIGHT
ACROSS THE AREA...AS A STRONG COLD FRONT APPROACHES AND THEN MOVES
EASTWARD THROUGH THE REGION. GUSTY SOUTHWEST WINDS SUNDAY INTO
SUNDAY NIGHT WILL VEER WEST TO NORTHWEST MONDAY INTO MONDAY NIGHT.
HIGH WAVES WILL DEVELOP TOWARD THE OPEN WATERS SUNDAY INTO MONDAY. 


LMZ643>646-111015-
/O.CON.KMKX.SC.Y.0084.151011T1500Z-151013T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
910 PM CDT SAT OCT 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO
7 AM CDT TUESDAY...

* WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS SUNDAY... 
  LINGERING SUNDAY NIGHT BEFORE VEERING WEST TO NORTHWEST MONDAY 
  INTO MONDAY NIGHT. GUSTS TO 30 KNOTS ARE POSSIBLE MONDAY INTO 
  MONDAY EVENING. 

* WAVES: BUILDING TO 3 TO 5 FEET SUNDAY INTO MONDAY...WITH 4 TO 
  6 FOOT WAVES POSSIBLE SUNDAY NIGHT NORTH OF PORT WASHINGTON. 
  WAVES SUBSIDING TO 2 TO 4 FEET MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MG
653 
WHUS73 KMKX 110828
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 AM CDT SUN OCT 11 2015

...GUSTY WINDS AND BUILDING WAVES TODAY LASTING INTO MONDAY
NIGHT...

.A TIGHTENING PRESSURE GRADIENT WILL RESULT IN GUSTY SOUTHWEST
WINDS TODAY WITH GUSTS UP TO 25 KNOTS. A STRONG COLD FRONT WILL
SWEEP THROUGH THE NEAR SHORE WATERS LATE TONIGHT. GUSTY WEST WINDS
ARE EXPECTED BEHIND THE FRONT ON MONDAY AND MONDAY NIGHT. A FEW
GUSTS COULD GET CLOSE TO GALE WARNING CRITERIA.  

THE GUSTY WINDS WILL CAUSE HIGHER WAVES TO DEVELOP TOWARD THE OPEN
WATERS TODAY...LASTING THROUGH MONDAY. 

LMZ643-111630-
/O.EXT.KMKX.SC.Y.0084.151011T0900Z-151013T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
328 AM CDT SUN OCT 11 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT TUESDAY.

* WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS TODAY...LINGERING
  TONIGHT BEFORE VEERING WEST TO NORTHWEST EARLY MONDAY. GUSTS TO
  30 KNOTS ARE LIKELY ON MONDAY INTO MONDAY EVENING.

* WAVES: BUILDING TO 3 TO 4 FEET TODAY AND 4 TO 6 FEET
  TONIGHT...HIGHER TOWARD THE OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-111630-
/O.CON.KMKX.SC.Y.0084.151011T1500Z-151013T1200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
328 AM CDT SUN OCT 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 7 AM CDT TUESDAY...

* WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS TODAY...LINGERING
  TONIGHT BEFORE VEERING WEST TO NORTHWEST EARLY MONDAY. GUSTS TO
  30 KNOTS ARE EXPECTED MONDAY INTO MONDAY EVENING.

* WAVES: BUILDING TO 2 TO 4 FEET TODAY...WITH HIGHER WAVES
  EXPECTED TOWARD THE OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
710 
WHUS73 KMKX 111427
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
927 AM CDT SUN OCT 11 2015

...GUSTY WINDS AND HIGH WAVES TODAY THROUGH MONDAY NIGHT...

A TIGHTENING PRESSURE GRADIENT AHEAD OF A TROUGH OF LOW PRESSURE
AND COLD FRONT WILL PRODUCE GUSTY SOUTHWEST WINDS TODAY THROUGH
TONIGHT. THERE WILL BE A BRIEF LOWERING OF THE WINDS AS THE FRONT
PASSES THROUGH THE NEARSHORE WATERS EARLY MONDAY MORNING...THEN
WINDS WILL TURN WEST AND INCREASE BEHIND THE FRONT. A FEW WIND
GUSTS COULD APPROACH GALE WARNING CRITERIA MONDAY.


LMZ644>646-112230-
/O.CON.KMKX.SC.Y.0084.151011T1500Z-151013T1200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
927 AM CDT SUN OCT 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WINDS: SOUTHWEST 15 TO 25 KNOTS TODAY THROUGH TONIGHT...VEERING
  WEST EARLY MONDAY...THEN NORTHWEST MONDAY NIGHT. GUSTS TO 30
  KNOTS ARE EXPECTED MONDAY INTO MONDAY EVENING.

* WAVES: BUILDING TO 3 TO 4 FEET TODAY...WITH HIGHER WAVES
  EXPECTED TOWARD THE OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-112230-
/O.CON.KMKX.SC.Y.0084.000000T0000Z-151013T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
927 AM CDT SUN OCT 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WINDS: SOUTHWEST 15 TO 25 KNOTS TODAY THROUGH TONIGHT...VEERING
  WEST TO NORTHWEST EARLY MONDAY. GUSTS TO 30 KNOTS ARE EXPECTED
  MONDAY INTO MONDAY EVENING.

* WAVES: BUILDING TO 3 TO 4 FEET TODAY AND 4 TO 6 FEET TONIGHT...
  HIGHER TOWARD THE OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
249 
WHUS73 KMKX 112012
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
312 PM CDT SUN OCT 11 2015

DEFAULT OVERVIEW SECTION
LMZ643>646-120415-
/O.CON.KMKX.SC.Y.0084.000000T0000Z-151013T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
312 PM CDT SUN OCT 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WINDS: SOUTHWEST 15 TO 25 KNOTS TONIGHT...VEERING WEST EARLY
  MONDAY...THEN NORTHWEST MONDAY NIGHT. GUSTS TO 30 KNOTS ARE
  EXPECTED MONDAY INTO MONDAY EVENING.

* WAVES: 3 TO 4 FEET TONIGHT INTO MONDAY NIGHT...WITH HIGHER
  WAVES EXPECTED TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
802 
WHUS73 KMKX 120210
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
910 PM CDT SUN OCT 11 2015

...BREEZY AND GUSTY WINDS TONIGHT THROUGH MONDAY NIGHT...

GUSTY SOUTHWEST WINDS WILL CONTINUE TONIGHT AHEAD OF AN
APPROACHING COLD FRONT FROM MINNESOTA. THERE WILL BE A BRIEF
LOWERING OF THE WINDS AS THE FRONT PASSES THROUGH THE NEARSHORE
WATERS AROUND SUNRISE ON MONDAY. THEN THE WINDS WILL TURN WEST
AND INCREASE BEHIND THE FRONT. A FEW WIND GUSTS COULD APPROACH
GALE WARNING CRITERIA MONDAY.

LMZ643>646-121015-
/O.CON.KMKX.SC.Y.0084.000000T0000Z-151013T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
910 PM CDT SUN OCT 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WINDS: SOUTHWEST 15 TO 25 KNOTS TONIGHT...VEERING WEST AFTER
  SUNRISE ON MONDAY...THEN NORTHWEST MONDAY NIGHT. GUSTS TO 30
  KNOTS ARE EXPECTED MONDAY INTO MONDAY EVENING.

* WAVES: 3 TO 4 FEET TONIGHT INTO MONDAY NIGHT...WITH HIGHER 
  WAVES EXPECTED TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MG
294 
WHUS73 KMKX 120854
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
354 AM CDT MON OCT 12 2015

...GALE FORCE GUSTS EXPECTED LATE TODAY AND TONIGHT...

A PAIR OF COLD FRONTS WILL MOVE ACROSS LAKE MICHIGAN TODAY. COLD
AIR ASSOCIATED WITH THESE FRONTS WILL MOVE ACROSS THE RELATIVELY
WARMER LAKE MICHIGAN WATERS...AND WILL ALLOW STRONG WIND GUSTS TO
MIX DOWN TO THE LAKE SURFACE. 

WIND GUSTS ARE EXPECTED TO REACH 35 KNOTS LATE THIS AFTERNOON OR
TONIGHT. THE WINDS WILL BE FROM THE WEST TO NORTHWEST DURING THE
PERIOD OF STRONGEST WINDS SO THE HIGHEST WAVES WILL REMAIN WELL
OFF SHORE. 

THE WINDS WILL BEGIN TO DIMINISH LATE TONIGHT BUT REMAIN AT SMALL
CRAFT ADVISORY LEVELS TUESDAY MORNING. 

LMZ643-121700-
/O.EXT.KMKX.SC.Y.0084.000000T0000Z-151012T2100Z/
/O.NEW.KMKX.GL.W.0023.151012T2100Z-151013T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
354 AM CDT MON OCT 12 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM CDT TUESDAY. THE SMALL CRAFT ADVISORY REMAINS IN EFFECT
UNTIL 4 PM CDT THIS AFTERNOON.

* WINDS: SOUTHWEST 10 TO 20 KNOTS WILL BECOME WEST AND INCREASE TO
  15 TO 25 KNOTS EARLY THIS MORNING...THEN INCREASE TO 20 TO 30
  KNOTS LATE THIS AFTERNOON AND EVENING WITH GUSTS UP TO 35 KNOTS. 

* WAVES: 3 TO 4 FEET...WITH HIGHER WAVES EXPECTED TOWARD THE OPEN
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ644>646-121700-
/O.EXT.KMKX.SC.Y.0084.000000T0000Z-151013T0000Z/
/O.NEW.KMKX.GL.W.0023.151013T0000Z-151013T1200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
354 AM CDT MON OCT 12 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
CDT TUESDAY. THE SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7
PM CDT THIS EVENING.

* WINDS: SOUTHWEST 10 TO 20 KNOTS WILL VEER TO THE WEST AND
  INCREASE TO 15 TO 25 KNOTS THIS MORNING...AND INCREASE TO 20 TO
  25 KNOTS WITH GUSTS UP TO 35 KNOTS LATE THIS AFTERNOON AND
  EVENING. 

* WAVES: 3 TO 4 FEET...WITH HIGHER WAVES EXPECTED TOWARD THE OPEN
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
498 
WHUS73 KMKX 121431
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
931 AM CDT MON OCT 12 2015

...GALE FORCE GUSTS EXPECTED LATE TODAY AND TONIGHT...

A PAIR OF COLD FRONTS WILL MOVE ACROSS LAKE MICHIGAN TODAY. COLD
AIR ASSOCIATED WITH THESE FRONTS WILL MOVE ACROSS THE RELATIVELY
WARMER LAKE MICHIGAN WATERS...AND WILL ALLOW STRONG WIND GUSTS TO
MIX DOWN TO THE LAKE SURFACE. 

WIND GUSTS TO 25 KNOTS WILL RISE TO 35 KNOTS LATE THIS AFTERNOON
AND TONIGHT. THE WINDS WILL BE FROM THE WEST TO NORTHWEST DURING
THE PERIOD OF STRONGEST WINDS SO THE HIGHEST WAVES WILL REMAIN
WELL OFF SHORE.

THE WINDS WILL BEGIN TO DIMINISH LATE TONIGHT BUT REMAIN AT SMALL
CRAFT ADVISORY LEVELS INTO EARLY TUESDAY AFTERNOON.

LMZ643-122200-
/O.CON.KMKX.SC.Y.0084.000000T0000Z-151012T2100Z/
/O.CON.KMKX.GL.W.0023.151012T2100Z-151013T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
931 AM CDT MON OCT 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM CDT TUESDAY...

* WINDS: WEST 15 TO 25 KNOTS...INCREASING TO 20 TO 30 KNOTS LATE
  THIS AFTERNOON AND EVENING WITH GUSTS UP TO 35 KNOTS...TURNING
  NORTHWEST LATER TONIGHT.

* WAVES: 3 TO 4 FEET...WITH HIGHER WAVES EXPECTED TOWARD THE 
  OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ644>646-122200-
/O.CON.KMKX.SC.Y.0084.000000T0000Z-151013T0000Z/
/O.CON.KMKX.GL.W.0023.151013T0000Z-151013T1200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
931 AM CDT MON OCT 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
CDT TUESDAY...

* WINDS: WEST 15 TO 25 KNOTS...INCREASING TO 20 TO 25 KNOTS WITH
  GUSTS UP TO 35 KNOTS LATE THIS AFTERNOON AND EVENING...TURNING
  NORTHWEST TONIGHT.

* WAVES: 3 TO 4 FEET...WITH HIGHER WAVES EXPECTED TOWARD THE 
  OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
108 
WHUS73 KMKX 122037
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 PM CDT MON OCT 12 2015

...STRONG WINDS EXPECTED TONIGHT INTO TUESDAY...

.A TIGHT PRESSURE GRADIENT WITH COOLER AIR MOVING INTO THE REGION
TONIGHT INTO TUESDAY WILL BRING STRONG WINDS TO THE NEARSHORE
WATERS OF LAKE MICHIGAN. GUSTY WEST WINDS WILL VEER NORTHWEST
TONIGHT WITH FREQUENT GALE FORCE GUSTS. THE NORTHWEST WINDS WILL
BE GUSTY ON TUESDAY AS WELL.

HIGH WAVES SHOULD REMAIN OVER THE OPEN WATERS OF LAKE
MICHIGAN...WITH THE OFFSHORE WINDS. WINDS WILL WEAKEN TUESDAY
NIGHT...AS HIGH PRESSURE MOVES TOWARD THE REGION.

LMZ643-130445-
/O.EXP.KMKX.SC.Y.0084.000000T0000Z-151012T2100Z/
/O.CON.KMKX.GL.W.0023.151012T2100Z-151013T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
337 PM CDT MON OCT 12 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON. 

* WINDS: WEST 15 TO 25 KNOTS...INCREASING TO 20 TO 30 KNOTS LATE
  THIS AFTERNOON AND EVENING WITH GUSTS UP TO 35 KNOTS...TURNING
  NORTHWEST TONIGHT.

* WAVES: 3 TO 4 FEET...WITH HIGHER WAVES EXPECTED OVER THE OPEN
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ644>646-130445-
/O.CON.KMKX.SC.Y.0084.000000T0000Z-151013T0000Z/
/O.CON.KMKX.GL.W.0023.151013T0000Z-151013T1200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
337 PM CDT MON OCT 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
CDT TUESDAY...

* WINDS: WEST 15 TO 25 KNOTS...INCREASING TO 20 TO 25 KNOTS WITH
  GUSTS UP TO 35 KNOTS TONIGHT...TURNING NORTHWEST.

* WAVES: 3 TO 4 FEET...WITH HIGHER WAVES EXPECTED OVER THE OPEN
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 10, 11:20 AM CDT, 4 hours 15 minutes earlier.

Area forecast discussion, Oct 10, 11:20 AM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1120 AM CDT SAT OCT 10 2015

.UPDATE...

A MILD DAY IS EXPECTED ACROSS THE AREA...WITH SOME HIGH CLOUDS
MOVING THROUGH. SOUTHWEST WINDS ARE EXPECTED TO CONTINUE TO
INCREASE THIS AFTERNOON...WITH GUSTS IN THE 15 TO 20 KNOT RANGE.
THIS IS A RESULT OF A TIGHTENING PRESSURE GRADIENT.

WARM AIR ADVECTION AND 925 MB TEMPERATURE FIELDS FROM THE MODELS
WILL ALLOW FOR HIGHS TO REACH THE MIDDLE TO UPPER 60S ACROSS THE
AREA THIS AFTERNOON.

&&

.AVIATION/18Z TAFS/...

VFR CONDITIONS ARE EXPECTED THIS AFTERNOON...TONIGHT AND SUNDAY
ACROSS TAF SITES. HIGH PRESSURE WILL CONTINUE TO MOVE EAST OF THE
REGION DURING THIS TIME. SOUTHWEST WINDS WILL INCREASE THIS
AFTERNOON...WITH GUSTS IN THE 15 TO 20 KNOT RANGE. SOME DIURNAL
CUMULUS AND HIGH CLOUDS ARE EXPECTED AS WELL.

SOUTHWEST WINDS WILL LINGER TONIGHT...WITH LOW LEVEL WIND SHEAR
CONDITIONS EXPECTED LATER THIS EVENING INTO EARLY SUNDAY MORNING.
WINDS AT 2000 FEET ABOVE GROUND LEVEL SHOULD BE SOUTHWEST AROUND
40 KNOTS DURING THIS TIME.

SOUTHWEST WINDS ON SUNDAY WILL GUST TO 20 TO 25 KNOTS...AS WARM
AIR CONTINUES TO PUSH INTO THE AREA. MOSTLY SUNNY SKIES ARE
EXPECTED.

&&

.MARINE...

A TIGHT PRESSURE GRADIENT THIS AFTERNOON AND TONIGHT WILL RESULT
IN SOUTHWEST WINDS IN THE 10 TO 15 KNOT RANGE...WITH GUSTS TO
AROUND 20 KNOTS. HIGH WAVES SHOULD REMAIN OVER THE OPEN WATERS
DURING THIS TIME...SO AM NOT ANTICIPATING A SMALL CRAFT ADVISORY
FOR THIS PERIOD.

THE PRESSURE GRADIENT WILL BECOME A BIT TIGHTER SUNDAY INTO
MONDAY NIGHT...AS A STRONG COLD FRONT MOVES THROUGH THE REGION.
SOUTHWEST WINDS SUNDAY INTO SUNDAY EVENING SHOULD GUST INTO THE
25 TO 30 KNOT RANGE.

WINDS WILL VEER WEST MONDAY AND NORTHWEST MONDAY NIGHT AFTER THE
COLD FRONTAL PASSAGE. GUSTS AROUND 30 KNOTS ARE POSSIBLE DURING
THIS TIME. HIGH WAVES MAY OCCUR TOWARD THE OPEN WATERS WITH THE
OFFSHORE FLOW. THUS...A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED
FOR SUNDAY INTO MONDAY NIGHT.

&&

.PREV DISCUSSION... /ISSUED 319 AM CDT SAT OCT 10 2015/

SHORT TERM...

TODAY AND TONIGHT...FORECAST CONFIDENCE IS HIGH.

A WEAK UPPER SHORTWAVE WILL EXIT THE EASTERN GREAT LAKES AS A LARGE
UPPER RIDGE OVER THE CENTRAL ROCKIES BUILDS TOWARD THE UPPER
MISSISSIPPI VALLEY THIS AFTERNOON AND INTO NORTHER ILLINOIS TONIGHT.
AS THIS OCCURS THE JET BECOMES MORE ZONAL ACROSS SOUTHERN CANADA.
UPPER LEVEL DIVERGENCE IS VERY WEAK.

850/700 MB WEST WINDS INCREASE ALONG WITH WARM AIR ADVECTION. 700 MB
UPWARD MOTION IS WEAK.  700 MB RH DOES INDICATE TWO BANDS OF
INCREASING RH...BUT DOES NOT SATURATE.  AS SUCH ONLY A FEW BANDS OF
MAINLY SCATTERED ALTOCUMULUS IS EXPECTED.  850 MB RH IS DRY.

THE RIDGE OF HIGH PRESSURE OVER SOUTHERN WISCONSIN EARLY THIS
MORNING WILL MOVE OFF TO THE EAST AS A SOUTHWEST GRADIENT
INCREASE TODAY AND TONIGHT.

AS THE CIRRUS CLOUDS MOVE OFF...EXPECT SOME GROUND FOG EARLY THIS
MORNING...ESPECIALLY IN THE RIVER VALLEYS.

LONG TERM...

SUNDAY... FORECAST CONFIDENCE HIGH.

A STRONG SHORTWAVE TRACKING THROUGH SOUTHERN CANADA AND THE NORTHERN
PLAINS WILL LEAD TO CONTINUED BREEZY SOUTHWEST WINDS AND EVEN WARMER
TEMPERATURES IN SOUTHERN WI ON SUNDAY. GUSTS UP TO 30 MPH ARE
EXPECTED AT TIMES ON SUNDAY DUE TO THE STRONG PRESSURE GRADIENT
AND MIXING... ESPECIALLY IN SOUTHEAST WI. 925MB TEMPS WILL JUMP TO
AROUND 20C BY 00Z. THE SHORTER DAYS WILL MAKE IT DIFFICULT TO REALIZE
THAT POTENTIAL OF 80F FOR MOST AREAS... BUT EXPECTING TO HIT UPPER
70S WITH PLENTY OF SUNSHINE. EXPECTING A LOW AROUND 60 SUN
NIGHT WITH CONTINUED ELEVATED WINDS AHEAD OF THE APPROACHING LOW
PRESSURE SYSTEM. THERE WILL BE A STRONG LOW LEVEL JET OVERHEAD SUN
NIGHT... SO EXPECT OCCASIONAL HIGH GUSTS.

MONDAY AND TUESDAY... FORECAST CONFIDENCE HIGH.

THAT STRONG SHORTWAVE/ DEEPENING UPPER LOW AND ASSOCIATED SURFACE LOW
WILL TRACK ACROSS ONTARIO LATE SUNDAY NIGHT AND THROUGH THE DAY
MONDAY. THE TRAILING COLD FRONT SHOULD CLEAR SOUTHEAST WI BY MID
MORNING.

PRECIP ASSOCIATED WITH THIS SYSTEM IS EXPECTED TO REMAIN WELL TO OUR
NORTH. THERE SHOULD BE SOME LOW CLOUDS WITH THE FRONT AND JUST
BEHIND IT. OTHERWISE... DRY AIR WILL DOMINATE.

LOOK FOR GUSTY WEST WINDS MONDAY AFTERNOON AND FALLING TEMPERATURES
WITH STEADY COLD AIR ADVECTION. GUSTS TO 30 TO 35 MPH ARE LIKELY. THE
MAX TEMPS IN THE UPPER 60S WILL OCCUR DURING THE MONDAY MORNING
HOURS.

NORTHWEST FLOW ALOFT WILL BRING A WEAK SHORTWAVE THROUGH THE UPPER
MIDWEST ON TUESDAY. THIS WILL BRING 925-850MB TEMPS BACK UP...
ALLOWING MAX TEMPS TO REACH THE MID 50S TO AROUND 60 DESPITE THE
COLD START IN THE LOWER 40S TUE MORNING. THIS WARM AIR ADVECTION
ALOFT WILL LIKELY BRING SOME MID LEVEL CLOUDS.

WEDNESDAY THROUGH SATURDAY... FORECAST CONFIDENCE MEDIUM.

WE WILL BE IN A PROLONGED PERIOD OF DRY NORTHWEST FLOW ALOFT DUE TO
RIDGING OVER THE SOUTHWEST STATES AND TROUGHING FROM HUDSON BAY TO
THE NORTHEAST STATES. SHORTWAVES IN THE FLOW WILL BRING PERIODS OF
MID LEVEL CLOUDS... BUT THERE IS VERY LITTLE MOISTURE TO SPEAK OF.
HIGHS ARE EXPECTED IN THE UPPER 50S TO AROUND 60 FOR THE REMAINDER
OF THE WEEK WHICH IS RIGHT AROUND SEASONAL NORMALS.

THE ECMWF TRIES TO BRING A PRECIP-PRODUCING SHORTWAVE THROUGH WI FRI
NIGHT AND THE GFS KEEPS US DRY. THE GFS SHOWED THE WETTER SOLUTION
YESTERDAY WHILE THE ECMWF REMAINED DRY. KEPT THE FORECAST DRY FOR
NOW.

AVIATION/12Z TAFS/...

AS THE CIRRUS CLOUDS MOVE OFF...EXPECT SOME PATCHY IFR GROUND FOG
EARLY THIS MORNING...ESPECIALLY IN THE RIVER VALLEYS. THE RIDGE OF
HIGH PRESSURE OVER SOUTHERN WISCONSIN EARLY THIS MORNING WILL MOVE
OFF TO THE EAST AS A SOUTHWEST GRADIENT INCREASES TODAY AND TONIGHT.

AFTER THE PATCHY MORNING FOG...EXPECT VFR CONDITIONS TODAY AND
TONIGHT.

MARINE...

THE RIDGE OF HIGH PRESSURE OVER SOUTHERN WISCONSIN EARLY THIS
MORNING WILL MOVE OFF TO THE EAST AS A SOUTHWEST GRADIENT INCREASES
TODAY AND TONIGHT. WINDS MAY APPROACH SMALL CRAFT ADVISORY
CONDITIONS MAINLY NORTH OF PORT WASHINGTON.

A SMALL CRAFT ADVISORY MAY BE NEEDED FROM SUNDAY THROUGH MONDAY
EVENING...AS THE PRESSURE GRADIENT BECOMES TIGHT WITH THE APPROACH
AND PASSAGE OF A STRONG COLD FRONT. GUSTS TO 25 KNOTS ARE POSSIBLE
AT TIMES DURING THIS PERIOD. WINDS WILL BE MAINLY OFFSHORE...SO HIGH
WAVES SHOULD BE LIMITED TOWARD AND OVER THE OPEN WATERS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...WOOD
TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
SUNDAY THROUGH FRIDAY...MRC
Hazardous weather outlook, Oct 10, 3:18 AM CDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 AM CDT SAT OCT 10 2015

WIZ046-047-051-052-056>060-062>072-110830-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
318 AM CDT SAT OCT 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-110830-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
318 AM CDT SAT OCT 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SOUTH TO SOUTHWEST WINDS WILL APPROACH SMALL CRAFT ADVISORY
CONDITIONS THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED AT TIMES FROM SUNDAY THROUGH
MONDAY EVENING DUE TO STRONG SOUTHWEST WINDS DEVELOPING AHEAD OF
AN APPROACHING TROUGH OF LOW PRESSURE...FOLLOWED BY STRONG WEST TO
NORTHWEST WINDS IN ITS WAKE.

HENTZ

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.